I am 44 year old female and have Cardiomyopathy and HBP I take a beta blocker twice a day as well as cholesterol meds and low dose aspirin. I was on Lexapro 10mg for 1 1/2 years when I was diagnosed with the heart condition my Lexapro was increased to 20mg because I was still having panic attacks. I have had to stop taking the Lexapro without weaning off it because of it's high price tag. I am experiencing withdrawal symptoms that can only be described as a weird sort of panic attack along with lightning bolts going off in my head,numbness and heat/cold in my arms and legs and my mind is racing. So far my B/P has remained low which is normal with these meds pulse is around 90 to 100 not great but around normal for me. What I am worried about is whether or not these withdrawal symptoms will put too much stress on my heart. I realize weaning off this medication would be the best however,refilling the lexapro is not an option I have at this time. Should I be concerned about the effect this will have on my heart?